# SDR SIMA20130722006

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 24,877 hours, 21,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE PASSENGER DOOR EMERGECNY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT IAW AMM 32-50-10.  OPS CHECKED GOOD IAW 33-50-00.  ACFT RETURNED TO SERVICE.
